# SDR NSVA2010128

- Difficulty date: July 26, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 35,788 hours, 36,548 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED DURING CLIMB.  FERRIED TO IAD, CARGO DOOR REWORKED SHIMS / BROKEN CABLE.
